# SDR DXTA2009021803513

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 10,487 hours, 8,548 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON SPEED BRAKE TEST, RT ENGINE QUIT WHEN THROTTLE WAS RETARDED TO IDLE POSITION.
